Archiv der Mathematik

, Volume 42, Issue 3, pp 229–237

Automorphism groups of algebraic curves ofRn of genus 2

  • E. Bujalance
  • J. M. Gamboa
Article

DOI: 10.1007/BF01191180

Cite this article as:
Bujalance, E. & Gamboa, J.M. Arch. Math (1984) 42: 229. doi:10.1007/BF01191180
  • 63 Downloads

Copyright information

© Birkhäuser Verlag 1984

Authors and Affiliations

  • E. Bujalance
    • 1
  • J. M. Gamboa
    • 2
  1. 1.Dpto. de Matemáticas FundamentalesFac. de Ciencias U.N.E.D.Madrid, 3Spain
  2. 2.Dpto. de Algebra y Fundamentos Fac. de Ciencias MathemáticasUniversidad ComplutenseMadrid, 3Spain